# SDR COEA2011031102911

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,294 hours, 42,964 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 84850204
- Part serial: 89015
- Condition: Faulty
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KTN FLIGHT 7202 TO SIT CREW RECEIVED FAULTS ON THE NR 1 ENGINE DEICE, NR 1 PROP DEICE AND AIRFRAME DEICE.  DUE TO ICING CONDITIONS IN SIT CREW ELECTED TO CONTINUE TO JNU FOR MAINTENANCE.   MAINTENANCE REMOVED AND REPLACED DEICE CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
